# SDR AALA20141008001

- Difficulty date: October 8, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N717AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31543
- Aircraft time: 6,804 hours, 811 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 11G EMER LIGHT MISSING LENS.  REPLACED LENS FOR SEAT 11G EMER LIGHT.  OPERATIONS CHECKED NORMAL.
